Journal of Mathematical Sciences

, Volume 151, Issue 4, pp 3227–3229 | Cite as

Zero-curvature representation for a new fifth-order integrable system



We present a zero curvature representation for one of the new integrable systems found by Mikhailov, Novikov, and Wang in the preprint nlin.SI/0601046 at


Soliton Integrable System Inverse Scattering Nonlinear Evolution Equation Darboux Transformation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. J. Ablowitz and H. Segur, Solitons and the Inverse Scattering Transform, SIAM, Philadelphia (1981).MATHGoogle Scholar
  2. 2.
    F. B. Estabrook and H. D. Wahlquist, “Prolongation structures of nonlinear evolution equations, II,” J. Math. Phys., 17, No. 7, 1293–1297 (1976).MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    L. D. Faddeev and L. A. Takhtajan, Hamiltonian Methods in the Theory of Solitons, Springer-Verlag, Berlin (1987).MATHGoogle Scholar
  4. 4.
    D. J. Kaup, “On the inverse scattering problem for cubic eigenvalue problems of the class ψ xxx + 6 x + 6 = λψ,” Stud. Appl. Math., 62, 189–216 (1980).MATHMathSciNetGoogle Scholar
  5. 5.
    M. Marvan, “On zero-curvature representations of partial differential equations,” in: Differential Geometry and Its Applications, Proc. Conf. Opava, Czechoslovakia, Aug. 24–28, 1992, Silesian University, Opava (1993), pp. 103–122; Google Scholar
  6. 6.
    M. Marvan, “A direct procedure to compute zero-curvature representations. The case \( \mathfrak{s}\mathfrak{l}_2 \),” in: Secondary Calculus and Cohomological Physics, Proc. Int. Conf., Moscow, 1997, Moscow (1998);
  7. 7.
    A. V. Mikhailov and V. S. Novikov, “Perturbative symmetry approach,” J. Phys. A: Math. Gen., 35, No. 22, 4775–4790 (2002).MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    A. V. Mikhailov, V. S. Novikov, and J. P. Wang, On the classification of integrable nonevolutionary equations, E-print nlin.SI/0601046 (2006).Google Scholar
  9. 9.
    A. V. Mikhailov, A. B. Shabat, and V. V. Sokolov, “The symmetry approach to classification of integrable equations,” in: What is Integrability? (V. E. Zakharov, ed.), Springer-Verlag, New York (1991), pp. 115–184.Google Scholar
  10. 10.
    A. V. Mikhailov, A. B. Shabat, and R. I. Yamilov, “The symmetry approach to classification of nonlinear equations. Complete lists of integrable systems,” Russ. Math. Surv., 42, No. 4, 1–63 (1987).CrossRefMathSciNetGoogle Scholar
  11. 11.
    A. V. Mikhailov and R. I. Yamilov, “Towards classification of (2+1)-dimensional integrable equations. Integrability conditions, I,” J. Phys. A: Math. Gen., 31, No. 31, 6707–6715 (1998).MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    A. C. Newell, Solitons in Mathematics and Physics, SIAM, Philadelphia (1985).Google Scholar
  13. 13.
    S. P. Novikov, S. V. Manakov, L. P. Pitaevskii, and V. E. Zakharov, Theory of Solitons. The Inverse Scattering Method, Plenum Publ., New York (1984).Google Scholar
  14. 14.
    H. D. Wahlquist and F. B. Estabrook, “Prolongation structures of nonlinear evolution equations,” J. Math. Phys., 16, No.1, 1–7 (1975).MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  1. 1.Mathematical InstituteSilesian University in OpavaOpavaCzech Republic

Personalised recommendations